Doctor insights on:
Paxil Cause Melanosis
Paxil is an ssri antidepressant approved for treatment of unipolar (as opposed to bipolar) depression as well as a variety of anxiety-spectrum conditions. It carries a relatively greater risk of medication interactions & is considered to be less safe for a developing fetus as compared to some other antidepressants. All antidepressants have risk of emergent suicidal ...Read more
Med side effect: Doubtful. Melanosis coli is very common and can occur more frequently in females, those who use laxatives or who have inflammatory bowel disease. In general it can just happen so no need to try and see if a medication caused it. Speak to your md for more details if you are concerned but you may just "have it for no reason". ...Read moreSee 1 more doctor answer
Yes: Many antidepressants can cause constipation, and unless something else has changed at the same time that you started the paxil, it might be the cause. We recommend increasing fluid intake, dietary fiber intake (fresh fruits, vegetables, whole grain products); and if that's not enough, a fiber supplement and stool softener, laxatives should be a last resort. ...Read moreSee 1 more doctor answer
Yes: Anytime you start a medication like paxil, which is a selective serotonin reuptake inhibitor, suicidal thoughts can become prevalent or even overwhelming. If this becomes the case with you, you should confide your feelings with someone you trust, and immediately get in touch with whoever prescribed the medication. If you have no one to turn to, you should go to the emergency department. ...Read moreSee 1 more doctor answer
Not usual side effec: This is not a usual side effect. However if there are other adverse reactions ( which are not common) such as diarrhea, nausea, hyponatremia and others , these could result in weight loss. Also depression often brings about diminished appetite which of course leads to weight loss. The bottom line is that you want to work closely with your doctor and monitor any changes that you are going through. ...Read moreSee 2 more doctor answers
I have panic attack and taking Paxil 20 mg almost 2, 5 years and i wanna quit taking Paxil cause it makes me forget even simple thngs.How to do?
Cautiously.: Paxil can have very uncomfortable withdrawal symptoms. So it is best to stop it gradually and in consultation with you doctor. If Paxil has actually helped your panic attacks, your doctor might be able to suggest an alternative for it that may not cause the same side-effects. Ultimately, you should consider undergoing cogntive-behavior therapy for it, as that kind of treatment really works. ...Read moreSee 1 more doctor answer
Can i take cymbalta and paxil cr together ? Will anyone of these drugs cause the other to not work or possibly lower its effect ?
- Talk to a doctor live online for free
- Causes of melanosis coli
- Does paxil cause weight gain?
- Does paxil cr cause diarrhea?
- Ask a doctor a question free online
- Does paxil cause high blood pressure?
- Can 10mg paxil cause suicidal thoughts?
- Can paxil cause weight loss?
- Can taking rifampicin cause melanosis coli?
- Talk to a dermatologist online